On the Subword Equivalence Problem for Morphic Words.

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619595
Contributor : Isabelle Fagnot <>
Submitted on : Tuesday, September 6, 2011 - 3:54:42 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00619595, version 1

Collections

Citation

Isabelle Fagnot. On the Subword Equivalence Problem for Morphic Words.. Discrete Applied Mathematics, Elsevier, 1997, 75 (3), pp.231-253. ⟨hal-00619595⟩

Share

Metrics

Record views

127